A Hybrid Yang Transform–Adomian Polynomial Method for Nonlinear Partial Differential Equations

Main Article Content


Abstract

Nonlinear partial differential equations (PDEs) require solution techniques that handle nonlinear terms while maintaining accuracy and practical implementability. This study presents the Yang Transform–Adomian Polynomial (YTAP) method, a hybrid numerical approach combining the Yang transform with Adomian polynomials to approximate solutions of nonlinear differential equations. The Yang transform reformulates the governing equations in the transform domain, while Adomian polynomials systematically represent nonlinear terms. Integrating these components provides a framework for constructing approximate solutions and examining their accuracy through benchmark applications. Three benchmark problems were solved to evaluate the proposed method, including linear PDEs and a nonlinear ordinary differential equation (ODE). Performance was assessed through reported approximation errors and comparison with the Kamal method. The results showed that YTAP achieved errors as low as 10⁻¹⁷ for linear PDEs. For the nonlinear ODE comparison at t = 1, the approximation error was 2.45 × 10⁻³ using YTAP, compared with 9.07 × 10⁻² using the Kamal method. These results indicate high accuracy for the tested linear problems and a lower approximation error for the nonlinear benchmark. The applications also indicated rapid convergence and straightforward implementation, supporting the potential of combining integral transformation with polynomial treatment of nonlinearities. The findings establish the method’s performance for the examples considered and provide a basis for further investigation of its applicability to nonlinear PDEs. Additional benchmarking should examine convergence behavior, computational cost, and robustness across a broader range of equations and parameter settings. Overall, YTAP offers a promising framework for obtaining accurate approximate solutions, with its wider computational advantages requiring evaluation beyond the reported benchmark cases.

Keywords:
Download Full-Text PDF Direct PDF file • 10346.pdf

Share Article:

Citation Metrics:

Scopus

Downloads

Download data is not yet available.

Citation Metrics & Similar Scopus Articles

Citation data unavailable from the configured source
Check Secondary Documents in Scopus
Open this article in Scopus, then check the Secondary documents tab. Use Manual Citation Fallback only for counts you have verified manually.
Open in Scopus
Similar Scopus Articles
Scopus
  1. Vishnevskaya N.A. (2028)
    Analytical Review of the Methods of Studying Open Pit Slope Stability Under the Conditions of Mining Operations Digitalization
    Kompleksnoe Ispolzovanie Mineralnogo Syra, 344(1), 99-108
  2. Bakhtybayev N.B. (2028)
    Research and Improvement of Methods for Predicting Hidden Fracturing in a Rock Mass at a Polymetallic Mine
    Kompleksnoe Ispolzovanie Mineralnogo Syra, 344(1), 109-116
  3. Sharopov K. (2028)
    Assessment of the mineral composition, microstructure, and energy properties of the sample from the Shargun coal field based on instrumental analysis methods
    Kompleksnoe Ispolzovanie Mineralnogo Syra, 344(1), 90-98

Article Details

How to Cite
I. M., W., Manjak, N. H., Kwami, A. M., Adamu, M. S., Okai, O. J., & Salisu, M. (2026). A Hybrid Yang Transform–Adomian Polynomial Method for Nonlinear Partial Differential Equations. Mikailalsys Journal of Mathematics and Statistics, 4(3), 727-734. https://doi.org/10.58578/mjms.v4i3.10346

References

Singh, J., Rashidi, M. M., Kumar, D., & Swroop, R. (2016). A fractional model of a dynamical Brusselator reaction-diffusion system arising in triple collision and enzymatic reactions. Nonlinear Engineering, 5(4), 277–285. https://doi.org/10.1515/nleng-2016-0041

Javeed, S., Baleanu, D., Waheed, A., Shaukat Khan, M., & Affan, H. (2019). Analysis of homotopy perturbation method for solving fractional order differential equations. Mathematics, 7(1), Article 40. https://doi.org/10.3390/math7010040

Yang, X.-J. (2016). A new integral transform method for solving steady heat-transfer problem. Thermal Science, 20(Suppl. 3), S639–S642. https://doi.org/10.2298/TSCI16S3639Y

Elsaid, A. (2012). Adomian polynomials: A powerful tool for iterative methods of series solution of nonlinear equations. Journal of Applied Analysis & Computation, 2(4), 381–394. https://doi.org/10.11948/2012028

Kamal, A. H. M., & Hosseini, K. (2017). [Article title and publication record unverified]. Computers & Mathematics with Applications, 73(10), 2031–2044.

Daftardar-Gejji, V., & Jafari, H. (2006). An iterative method for solving nonlinear functional equations. Journal of Mathematical Analysis and Applications, 316(2), 753–763. https://doi.org/10.1016/j.jmaa.2005.05.009

Most read articles by the same author(s)

1 2 > >>